advertisement
Question
Posted by: Worried | 2004/10/13

Abdominal Pain and Bleeding

My husband suffers from pain on his stomache and when he goes to the toilet he has blood on his rectrum. The pain comes and goes. He has been feeling very nauseas lately. About 5 years ago he was diagnosed with Irritable bowel Syndrome and given medication and put on a diet. When he followed the diet he felt worse and lost a lot of weight so he decided to leave the diet and medicine and used Vitamin B12 and BComplex Injections. This eased the pain if used once a week. Please give me advice as to what we should do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Worried, it might be just haemorrhoids, but haemorrhoids seldom cause nausea.
The best would be to see a gastroenterologist (stomach specialist) ASAP as this doesn’t sound normal. It might be due to inflammatory bowel disease, polyps or other growths, diverticulitis, etc. and the sooner you get an answer the better. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement